Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.12188/13009
Title: Calculation of structural parameters in isostructural series: the kieserite group
Authors: S. Aleksovska, V. M. Petruševski, B. Šoptrajanov,
Issue Date: 1998
Journal: Acta Crystallographica, B54, 564–567 (1998).
URI: http://hdl.handle.net/20.500.12188/13009
DOI: https://doi.org/10.1107/S0108768198000974
Appears in Collections:Faculty of Natural Sciences and Mathematics: Journal Articles

Show full item record

Page view(s)

41
Last Week
1
Last month
checked on Jul 20, 2025

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.